# SDR UALA2013042502904

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,596 hours, 26,769 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 637461
- Condition: Damaged
- Location: Speed Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF AUTO SPEED BRAKE SYSTEM, FOUND AUTO SPEEDD BRAKE ARMING ROLL PIN PIVOT OFF SWITCH BRACKET DAMAGED.   REPLACED SWITCH,  OPS CHECK OK IAW AMM.
